About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 531894, 11 pages
http://dx.doi.org/10.1155/2013/531894
Research Article

Approximate Controllability of Fractional Neutral Evolution Equations in Banach Spaces

Eastern Mediterranean University, Gazimagusa, TRNC, 10 Mersin, Turkey

Received 24 December 2012; Revised 13 March 2013; Accepted 13 March 2013

Academic Editor: Juan J. Nieto

Copyright © 2013 N. I. Mahmudov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss the approximate controllability of semilinear fractional neutral differential systems with infinite delay under the assumptions that the corresponding linear system is approximately controllable. Using Krasnoselkii's fixed-point theorem, fractional calculus, and methods of controllability theory, a new set of sufficient conditions for approximate controllability of fractional neutral differential equations with infinite delay are formulated and proved. The results of the paper are generalization and continuation of the recent results on this issue.